# SDR SWAA2021111537991

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT STRUCTURE AT WL 153 RBL 20 STA 727E+2; RBL 22 STA 727E+3; RBL 22 STA 727E+6; RBL 20 STA 727E+8; RBL 22 STA 727E+10; RBL 20 STA 727E+12; ; RBL 22 STA 727E+14; RBL 22 STA 727E+18; RBL 22 STA 747+5. / [01] VERIFIED ACCOMPLISHMENT OF STEPS 1-6.; [02] LOCATED AND DRILLED NEW ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767; RBL 22; WL 153; MADE FROM EXTRUSION BAC1496-377#7075T62 LOT#5093799-1 IAW SRM 51-40-05-0G-0 AND DWG#146A7502 OK TO TREAT AND PRIME; [03] VERIFIED LOCATED AND DRILLED NEW ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767; RBL 22; WL 153; MADE FROM EXTRUSION BAC1496-377#7075T62 LOT#5093799-1 IAW SRM 51-40-05-0G-0 AND DWG#146A7502. VERIFIED OK TO TREAT AND PRIME.; [04] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 RBL 22 WL 153 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [05] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 RBL 22 WL 153 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02.; [06] INSTALLATION OF ACB FLOOR TO SIDE WALL SUPPORT BS 727 TO BS 767 RBL 22 WL 153 WILL BE ACCOMPLISHED WITH CUSTOMER MOC CARD# TTG8Q004E68F; [07] VERIFIED INSTALLATION OF ACB FLOOR TO SIDE WALL SUPPORT BS 727 TO BS 767 RBL 22 WL 153 WILL BE ACCOMPLISHED WITH CUSTOMER MOC CARD# TTG8Q004E68F.
